MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-546-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse effects.The returned device was analyzed and, bite blox was damaged/broken.See block h10 for full investigation details.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block e1: (b)(6) medical center, block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Block h10: investigation results the returned bite blox was analyzed.Visual evaluation found that one of the sides of the bite blox damaged/broken.No other problems were noted.A break was seen, and it is evidence that the device was used was also noted in the form of witness marks/bite marks.Based on all available information and analysis of the returned device, the most probable cause is cause traced to component failure.A review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.A ship history review was also performed using the device upn and the hcf information; however, no probable batch/lot numbers were identified.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19233617
Report Number3005099803-2024-02017
Device Sequence Number12242314
Product Code MNK
UDI-Device Identifier00840253104809
UDI-Public00840253104809
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-546-100
Device Catalogue NumberSBT-546-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown